A Fixpoint Theorem for complete Categories.

Joachim Lambek

Mathematische Zeitschrift (1968)

  • Volume: 103, page 151-161
  • ISSN: 0025-5874; 1432-1823

How to cite


Lambek, Joachim. "A Fixpoint Theorem for complete Categories.." Mathematische Zeitschrift 103 (1968): 151-161. <http://eudml.org/doc/170906>.

author = {Lambek, Joachim},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {151-161},
title = {A Fixpoint Theorem for complete Categories.},
url = {http://eudml.org/doc/170906},
volume = {103},
year = {1968},

AU - Lambek, Joachim
TI - A Fixpoint Theorem for complete Categories.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 151
EP - 161
KW - general algebraic structures
UR - http://eudml.org/doc/170906
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.